# SDR UIEA2024042900323

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE, AFT CARGO HANDLING PANEL, CUTOUT AT RH UPPER CORNER, WITH CORROSION( CORROSION ON SECTION 46 FUSELAGE BEAR STRAP AT CUT OUT WAS REPAIRED PER CMS-TLS 24-0150-03B. NO FURTHER DEFECTS NOTED.  )
